# SDR SWAA001480

- Difficulty date: August 6, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 46,686 hours, 46,616 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EVACUATION SLIDE FELL OUT OF CONTAINER WHEN F/A OPENED DOOR.  REINSTALLED SLIDE ASSY PER MM.
